# SDR 07FDEA01151

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: 6922882
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK OTBD AFT BRACKET FOR CENTER FAIRING IS CRACKED.  REMOVED AND REPLACED NR 5 FLAP TRACK OTBD AFT BRACKET.  REF SRM51-30-2 PG 4 REF   BOEING DRAWING 69-22882 REF SRM 51-10-2 PG 3, 4 AND 5, REF MM 51-20-031-07 PGS 1, 2, & 3.
